Alert archive / Wisconsin / Freeze Warnings in 2012

Freeze Warning 6, NWS Green Bay, WI

April 9, 201212 counties in Wisconsin

NWS Green Bay, WI issued this freeze warning at Apr 9, 2012, 3:37 AM CDT for 12 counties in Wisconsin. It took effect at Apr 10, 2012, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2012, 3:37 AM CDT (08:37 UTC)
In effect from
Apr 10, 2012, 1:00 AM CDT
Expired
Apr 10, 2012, 9:00 AM CDT
In force
8 hr
Issued by
NWS Green Bay, WI

Counties Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Menominee County, WI, Oneida County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 110 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2012-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2012-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
2602 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WWUS73 KGRB 090837
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
337 AM CDT MON APR 9 2012

...SUB FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLDER AIR MASS WILL POUR INTO STATE ON NORTHWEST WINDS FOR
THE FIRST HALF OF THE WORK WEEK. A HARD FREEZE IS EXPECTED TONIGHT
WITH LOW TEMPERATURES FALLING INTO THE MID 20S. SUB FREEZING
TEMPERATURES ARE ALSO POSSIBLE EACH TUESDAY NIGHT AND WEDNESDAY
NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE FREEZING TEMPERATURES
SHOULD BE PROTECTED.

WIZ005-010-011-018>020-030-031-035>037-045-091700-
/O.NEW.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
337 AM CDT MON APR 9 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. 

* TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 20S LATE TONIGHT.

* IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE
  VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW
  FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

TH
4 follow-up statements
304 
WWUS73 KGRB 091634
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1134 AM CDT MON APR 9 2012

...SUB FREEZING TEMPERATURES EXPECTED TONIGHT...

.A COLDER AIR MASS WILL CONTINUE TO POUR INTO THE STATE ON
NORTHWEST WINDS FOR THE FIRST HALF OF THE WORK WEEK. A HARD FREEZE
IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING INTO THE MID
20S. SUB FREEZING TEMPERATURES ARE ALSO POSSIBLE EACH TUESDAY
NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE
FREEZING TEMPERATURES SHOULD BE PROTECTED.

WIZ005-010-011-018>020-030-031-035>037-045-100045-
/O.CON.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1134 AM CDT MON APR 9 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

* TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 20S LATE 
  TONIGHT.

* IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE 
  VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW 
  FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MG
687 
WWUS73 KGRB 092023
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CDT MON APR 9 2012

...SUB FREEZING TEMPERATURES EXPECTED TONIGHT...

.A HARD FREEZE IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING
INTO THE MID 20S. SUB FREEZING TEMPERATURES ARE ALSO POSSIBLE TUESDAY
NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE DAMAGED BY THE
FREEZING TEMPERATURES SHOULD BE PROTECTED IF POSSIBLE.

WIZ005-010-011-018>020-030-031-035>037-045-100430-
/O.CON.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
323 PM CDT MON APR 9 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
TUESDAY...

* TEMPERATURES ARE EXPECTED TO FALL INTO THE MID 20S LATE 
  TONIGHT. 

* IMPACTS...EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE 
  VULNERABLE TO SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW 
  FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MG
844 
WWUS73 KGRB 100323
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1023 PM CDT MON APR 9 2012

...SUB FREEZING TEMPERATURES EXPECTED TONIGHT...

.A HARD FREEZE IS EXPECTED TONIGHT WITH LOW TEMPERATURES FALLING
INTO THE MID TO UPPER 20S. SUB FREEZING TEMPERATURES ARE ALSO
POSSIBLE TUESDAY NIGHT AND WEDNESDAY NIGHT. VEGETATION THAT CAN BE
DAMAGED BY THE FREEZING TEMPERATURES SHOULD BE PROTECTED IF
POSSIBLE.

WIZ005-010-011-018>020-030-031-035>037-045-101030-
/O.CON.KGRB.FZ.W.0006.120410T0600Z-120410T1400Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1023 PM CDT MON APR 9 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY...

* TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 20S
  LATE TONIGHT.

* EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO
  SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
662 
WWUS73 KGRB 100917
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
417 AM CDT TUE APR 10 2012

...SUB-FREEZING TEMPERATURES EXPECTED THIS MORNING...

.A HARD FREEZE IS EXPECTED THIS MORNING...WITH LOW TEMPERATURES
FALLING INTO THE MID TO UPPER 20S. SUB-FREEZING TEMPERATURES ARE
ALSO POSSIBLE TONIGHT AND WEDNESDAY NIGHT...SO ADDITIONAL FREEZE
WARNINGS MAY BE NEEDED. VEGETATION THAT CAN BE DAMAGED BY THE
FREEZING TEMPERATURES SHOULD BE PROTECTED...IF POSSIBLE.

WIZ005-010-011-018>020-030-031-035>037-045-101400-
/O.CON.KGRB.FZ.W.0006.000000T0000Z-120410T1400Z/
VILAS-ONEIDA-FOREST-LINCOLN-LANGLADE-MENOMINEE-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
417 AM CDT TUE APR 10 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TEMPERATURES ARE EXPECTED TO FALL INTO THE MID TO UPPER 20S.

* EARLY SEASON COLD-SENSITIVE VEGETATION WILL BE VULNERABLE TO 
  SEVERE DAMAGE DUE TO TEMPERATURES WELL BELOW FREEZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
TSK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Apr 9, 2:54 AM CDT, 43 minutes earlier.

Area forecast discussion, Apr 9, 2:54 AM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
254 AM CDT MON APR 9 2012

.SHORT TERM...TODAY/TONIGHT/MONDAY. THE START OF THE WORK WEEK
WILL BE MUCH COOLER AS A HEALTHY BLUSTERY COLD AIR ADVECTION
PATTERN DOMINATES THE REGION. WHILE THE AIR MASS IS DRY...LIGHT
SNOW SHOWER ACTIVITY NOTED IN THE WRAP AROUND CLOUDS AND COLD
UPPER TROUGH. THE WRAP AROUND CLOUDS WITH PCPN WILL WORK INTO THE
ARROWHEAD REGION OF MINNESOTA EARLY THIS MORNING BEFORE HEADING TO
THE NORTHERN GREAT LAKES REGION TODAY...INCLUDING NORTHERN AND
NORTHEAST WISCONSIN. OVERNIGHT MODEL RUNS HAVE BACKED OFF ON THE
LIGHT MEASUREABLE PCPN FOR TODAY...BUT WILL CONTINUE A LIGHT MIX
OF PCPN GOING ACROSS THE NORTH TODAY AND INTO THIS EVENING FAR
NORTH.

NEXT ISSUE IS FORECAST MIN TEMPERATURES FOR TONIGHT. SOME CLOUDS
MAY BE PASSING OVER MUCH OF THE FORECAST AREA OVERNIGHT...BUT VERY
COLD H8 TEMPS FROM -8 TO -10 C WORKING INTO THE STATE...PRODUCING
WIDESPREAD MID 20S OVERNIGHT LOWS. ANY CLEARING AND A PERIOD OF
CALM AND THE TEMPERATURES WILL BE MUCH LOWER. WILL ISSUE A FREEZE
WARNING FOR AREAS EXPECTED TO BE BELOW 28 DEGREES WHICH INCLUDES
ALL OF CENTRAL AND NORTH CENTRAL WISCONSIN. COMBINATION OF WINDS
AND CLOUDS MAY BE ENOUGH TO PROTECT EAST CENTRAL FROM A
SIGNIFICANT WIDESPREAD REGION OF TEMPS BELOW 28 DEGREES. LATER
SHIFTS CAN EXPAND THE HEADLINE IF NEEDED.

BLUSTERY COLD WEATHER CONTINUES INTO TUESDAY...BUT ACTUALLY
TEMPERATURES WILL ONLY BE A FEW DEGREES BELOW NORMAL.

.LONG TERM...TUE NGT THRU NXT SUNDAY. MDLS CONT TO INDICATE A
GRADUALY SHIFT IN THE MEAN FLOW FROM AMPLIFIED AT MID-WEEK TO A
WRN CONUS UPR TROF/ERN CONUS UPR RDG BY NXT WEEKEND. FOR NE WI...
THIS WL CHANGE OUR WEATHER PATTERN FROM COOL/DRY TO WARM/WET. FCST
PBLM TO BE HOW EXTENSIVE PCPN WL GET DURING THE LATTER PART OF THE
FCST PERIOD.

LITTLE CHANGE SYNOPTICALLY HEADED INTO TUE NGT WITH THE UPR RDG
AXIS STILL OVER THE ROCKIES AND THE UPR TROF OVER THE NE CONUS. NW
FLOW ALOFT OVER WI TO PERSIST...THUS ANOTHER CHILLY NIGHT EXPECTED
WITH FROST/FREEZE CONCERNS ONCE AGAIN. IT APPEARS THAT WINDS SHOULD
DIMINISH ENUF TO ALLOW TEMPS TO DROP INTO THE MID 20S NORTH...MID
TO UPR 20S CNTRL AND LWR TO MID 30S E-CNTRL WI. THIS WOULD BRING
ANOTHER HARD FREEZE NORTH AND CNTRL WITH AREAS OF FROST E-CNTRL
SECTIONS OF THE FCST AREA. WL MENTION THIS POTENTIAL IN THE HWO
ONLY FOR NOW AND LET LATER SHIFTS ISSUE FURTHER HEADLINES.

SUBTLE CHANGES BEGIN TO TAKE PLACE ON WED AS THE WRN CONUS UPR
TROF BEGINS TO MOVE FARTHER INLAND AND SHOVES THE UPR RDG INTO THE
PLAINS. AT THE SFC...CANADIAN HI PRES TO SETTLE INTO THE GREAT LKS
PROVIDING FOR A GOOD DEAL OF SUNSHINE WITH MAX TEMPS GENERALLY IN
THE 50 TO 55 DEG RANGE.

HI PRES REMAINS IN FIRM CONTROL OF NE WI WEATHER THRU WED NGT
WHILE THE UPR RDG MOVES TOWARD THE UPR MIDWEST. ANOTHER NGT OF
MOSTLY CLEAR SKIES AND LIGHT WINDS WL BRING MORE FROSTY CONDITIONS
TO THE FCST AREA...ESPECIALLY IN THE NORTH WHERE MIN TEMPS AGAIN
TO DIP INTO THE MIDDLE 20S. INITIAL SHORTWAVE TROF EJECTING NE
THRU THE THE NRN ROCKIES TO INITIATE SHWRS FROM THE NRN PLAINS
SEWD TOWARD THE MID-MS VALLEY ON THU. WRN GREAT LKS STILL
PROTECTED BY THE RETREATING AREA OF HI PRES...THUS ON MORE DAY OF
DECENT SUNSHINE EXPECTED. WINDS WL BEGIN TO VEER E-SE DURING THE
DAY...THUS INLAND LOCATION SHOULD SEE AN SLIGHT BUMP UP IN TEMPS...
WHILE LAKESHORE AREAS REMAIN COOL DUE TO THE INFLUENCE OF LK MI.

MDLS BEGIN TO DIVERGE THU NGT WITH THE HANDLING OF THE SHORTWAVE
TROF AS WELL AS THE LOCATION OF A WRMFNT THU NGT INTO FRI. THE GFS
IS MORE AGGRESSIVE ON BRINGING THIS WRMFNT NWD INTO WI...WHILE THE
ECMWF/CANADIAN STILL HAVE THIS FNT WELL TO OUR SOUTH. KNOWING THE
TENDENCY OF THE GFS TO BE TOO QUICK IN MOVING SYSTEMS EWD IN AN
AMPLIFIED FLOW...HAVE FOLLOWED THE ECMWF/CANADIAN SOLUTION WHICH
DELAYS MOST OF THE SHWR ACTIVITY TIL FRI. EVEN THEN...FAR NE AND
ERN WI MAY NOT SEE ANY PCPN UNTIL FRI NGT AS LINGERING DRY AIR WL
NEED TO SATURATE FIRST.

PLENTY OF DETAILS WL NEED TO GET SORTED OUT NXT WEEKEND AS THE
MDLS OFFER A MYRIAD OF SOLUTIONS...ESP THRU SAT. ECMWF IS
DETERMINED TO HOLD THE WRMFNT TO OUR SOUTH...WHILE THE CANADIAN
STARTS TO LOOK MORE LIKE THE GFS BY LIFTING THE FNT INTO WI. THE
MEAN FLOW GRADUALLY TURNING SW NXT WEEKEND SHOULD ALLOW THIS
WRMFNT TO LIFT NORTH AND WITH INCREASING GULF MOISTURE AND A SURGE
OF ISEN LIFT...SHWR ACTIVITY SHOULD GRADUALLY INCREASE ON SAT. AN
AREA OF LOW PRES IS PROGGED TO MOVE FROM THE CNTRL PLAINS THRU THE
GREAT LKS BY NXT SUNDAY AND DEPENDING ON WHERE THE ATTENDANT CDFNT
IS SITUATED...THERE COULD ALSO BE SOME THUNDER TO DEAL WITH. TEMPS
WL BE ABLE TO WARM UNDER THIS SW FLOW ALOFT WITH MAX TEMPS REACHING
THE UPR 50S TO MIDDLE 60S.
&&

.AVIATION...COLD FRONT WILL MOVE ACROSS THE FORECAST AREA BY 10Z
MONDAY MORNING. MAINLY SCT TO BKN MID-LEVEL CLOUDS MAINLY ACROSS
NORTHERN WISCONSIN...INCLUDING RHI AND IMT OVERNIGHT. STRONG CAA
AND SUBSIDENCE ON MONDAY WILL CONTRIBUTE TO GUSTY NORTHWEST WINDS
BY LATE MORNING MONDAY. WILL LIKELY SEE GUSTS IN THE 25 TO 30 KT
RANGE ESPECIALLY ACROSS CENTRAL AND EAST CENTRAL WISCONSIN BY EARLY
AFTERNOON. MAINLY VFR CONDITIONS WITH BKN 4-5 THOUSAND FT CIGS BY
17Z.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR WIZ005-010-011-
018>020-030-031-035>037-045.

&&

TDH/AK
Hazardous weather outlook, Apr 8, 3:24 PM CDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CDT SUN APR 8 2012

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-092030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
324 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

GUSTY WEST WINDS AND LOW RELATIVE HUMIDITY WILL CONTRIBUTE TO
HEIGHTENED FIRE DANGER ACROSS THE REGION THROUGH EARLY EVENING.
THE WEST WINDS MAY ALSO BE STRONG ENOUGH TO BLOW AROUND UNSECURED
OUTDOOR OBJECTS...AND MAKE DRIVING HIGH PROFILE VEHICLES
DIFFICULT. WINDS SHOULD DIMINISH QUICKLY AROUND OR JUST AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

SUB-FREEZING TEMPERATURES ARE POSSIBLE SEVERAL NIGHTS THIS WEEK...
WITH THE COLDEST TEMPERATURES LIKELY TO OCCUR TUESDAY NIGHT AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-092030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
324 PM CDT SUN APR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

STRONG WEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

NORTHWEST WINDS WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL
CRAFT MONDAY...AND POSSIBLY AGAIN ON TUESDAY.

MG/JS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:11 PM CDTSmall Craft AdvisoryGRB48 hr

Nearby

Freeze Warnings in Wisconsin, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.